Title: A characterization of riemannian foliations and totally umbilical submanifolds
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1993
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:48 issue:1 pages:101-108
Abstract: We discuss characterisations of Riemannian foliations, totally geodesic submanifolds, and totally umbilical submanifolds by sharp inequalities. These derive from the same linear algebraic set up, characterising a linear endomorphism which is a multiple of the identity.
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science